# SDR IXXA20210225013

- Difficulty date: February 21, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,860 hours, 20,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR UNSCHEDULED POWER PLANT MAINTENANCE, IDENTIFIED R1 DOOR EMERGENCY EXIT DOORS LIGHT INOPERATIVE.  REMOVED AND REPLACED REMOVED AND REPLACED R1 EMERGENCY EXIT LIGHTS POWER SUPPLY IAW AMM 33-51-07.  OPERATIONAL CHECK SATISFACTORY.  NO FURTHER DEFECTS NOTED.
